Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 274843, 21 pages
http://dx.doi.org/10.1155/2011/274843
Research Article

Exponential Stability in Hyperbolic Thermoelastic Diffusion Problem with Second Sound

Département de Mathématique, Institut Supérieur des Sciences Appliquées et de Technologie de Mateur, Route de Tabarka, Mateur 7030, Tunisia

Received 4 May 2011; Accepted 28 June 2011

Academic Editor: Sabri Arik

Copyright © 2011 Moncef Aouadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Moncef Aouadi, “Exponential Stability in Hyperbolic Thermoelastic Diffusion Problem with Second Sound,” International Journal of Differential Equations, vol. 2011, Article ID 274843, 21 pages, 2011. https://doi.org/10.1155/2011/274843.